# SDR QXEA2013052001028

- Difficulty date: May 20, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 564-584
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24P IS CORRODED BS 564.5-584.5.  REMOVED CORROSION IAW SRM 51-42-05-02-01 AND 51-21-00-00-02.  CONFIRMED CRACK FREE REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801, PT 1.  STRINGER FOUND OUT OF LIMITS IAW SRM 53-40-03-00-01.  REMOVED STRINGER IAW SRM 51-42-05-02-01.  MATCH DRILLED NEW STRINGER IAW SRM 51-40-07-02-01AND INSTALLED IAW SRM 51-42-05-02-01. PRIMED AND PAINTED IAW SRM 51-25-10-02-01 AND 51-25-15-02-01. APPLIED CPC IAW AMM 51-25-01-390-801.
